# SDR DALA2021111006935

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,178 hours, 27,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 1R DOOR "KNUCKLE KNOCKER" GETS STUCK IN RETRACTED POSITION EVEN WITH DOOR ARMED. CORRECTIVE ACTION: CLEANED AND LUBRICATED 1R DOOR "KNUCKLE KNOCKER" IAW B757 AMM 52-11. (8100198)
